# SDR EIAA2000116

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Pax  Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - M/D L3 DOOR, NR 2, NR 3, AND NR 6 FORWARD CUT OUT FRAME STOP FITTING CRACKED, AND NR 4 RIVET HOLES AREA ELONGATED.  L3 DOOR FORWARD CUT OUT FRAME STOP FITTING NR 2, NR 3, NR 4, AND NR 6 REPLACED PER EO 53-747-1542-99A.  (X)
